# SDR SWIA2020021848716

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ARROUND FASTENER HOLES ON FORWARD CAP ANGLE P.N.SH670-31821-3 AT   BOTTOM OF PAX DOOR ENTRANCE SURROUND STRUCTURE.        (C-CHECK)   RO:2/14/2020REPLACED FWD CAP ANGLE P.N SH670-31-821-3 AT BOTTOM OF PAX DOOR ENTRANCE  SURROUND REF CRJ 700 SRM.
